# SDR SWAA2022031183706

- Difficulty date: July 1, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 69,256 hours, 40,475 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Condition: Out Of Tolerance
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD VERTICAL FIN ATTACHMENT FITTING HOLE OUT OF LIMITS MEASURES .384' AT 6L STR 2L / REAMED HOLE 6L AT STR 2L TO A HOLE DIAMETER OF 0.4067' AND INSTALLED BOLT IAW SI#12107-53
